American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Andreas Stein and Edlyn Teske. Explicit bounds and heuristics on class numbers in hyperelliptic function fields. Math. Comp. 71 (2002) 837-861. MR 1885633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sachar Paulus and Hans-Georg Rück. Real and imaginary quadratic representations of hyperelliptic function fields. Math. Comp. 68 (1999) 1233-1241. MR 1627817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Victor P. Snaith. Galois Module Structure. Fields Institute Monographs 2 (1994) MR MR1307386.
Book volume table of contents

[4] Higher algebraic $K$-theory. Fields Institute Monographs 2 (1994) 183-199.
Book volume table of contents
View Article: PDF

[5] Logarithmic techniques. Fields Institute Monographs 2 (1994) 65-100.
Book volume table of contents
View Article: PDF

[6] Basic preliminaries. Fields Institute Monographs 2 (1994) 1-36.
Book volume table of contents
View Article: PDF

[7] Class-groups. Fields Institute Monographs 2 (1994) 37-64.
Book volume table of contents
View Article: PDF

[8] Maximal orders. Fields Institute Monographs 2 (1994) 113-134.
Book volume table of contents
View Article: PDF

[9] The tame case. Fields Institute Monographs 2 (1994) 101-112.
Book volume table of contents
View Article: PDF

[10] Quaternionic examples. Fields Institute Monographs 2 (1994) 135-182.
Book volume table of contents
View Article: PDF

[11] Alexander Stolin. An explicit formula for the Picard group of the cyclic group of order $p\sp 2$ . Proc. Amer. Math. Soc. 121 (1994) 375-383. MR 1243832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carl R. Riehm. The linear and quadratic Schur subgroups over the $S$-integers of a number field . Proc. Amer. Math. Soc. 107 (1989) 83-87. MR 979218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia